# SDR DALA12008365532

- Difficulty date: September 20, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 72,303 hours, 30,111 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE INFLATOR BOTTLE PRESSURE GAUGE READS BELOW GREEN BAND.   REMOVED AND INSTALLED SERVICABLE ESCAPE SLIDE ASSY IAW 2566-9001-4R.  CHECKED GOOD.
